# SDR FDEA201309302339

- Difficulty date: September 30, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 72,951 hours, 15,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NFA622239
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1871 TO 1887  RBL 60,  SEAT TRACK FOUND WITH SURFACE CORROSION.  SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT FROM BS 1863 TO 1887 IAW SRM 53-00-52 FIGURE 201 REPAIR 1 REVISION 53. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 117.
